MathSciNet Relay Station
MathSciNet bibliographic data
MR2487982 93B05 (34K50 60B11 60H10 60H20 93E03)
Subalakshmi, R.; Balachandran, K.; Park, J. Y. Controllability of semilinear stochastic functional integrodifferential systems in Hilbert spaces. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 1, 39–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement